# SDR CALA2025031402831

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 53,324 hours, 18,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR BRACKET LOOSE AND WILL NOT RETAIN GIRT BAR CLEANED DEBRIS FROM RETAINERS AT DOOR 1R, ARMED AND DISARMED SLIDE PER AMM 25-66-01. NO FAULTS NOTED, OK TO CONT.
